# SDR DALA2019030601505

- Difficulty date: February 25, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON SKIN (CUT OUT INTERNAL) 2 EA ON FWD EDGE AND 1 EA AFT EDGE AT FWD CARGO DOOR. NRC 00332: INNER PAN ON FWD EDGE AND AFT EDGE WAS REPAIRED PER SRM 51-30-02-2R REPAIR 1 FIG 201. (LP #0959483)
